# SDR UALA2011032501437

- Difficulty date: March 25, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N518UA
- Make and model: Boeing 757222
- Aircraft serial: 24871
- Aircraft time: 70,632 hours, 22,235 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR WILL NOT DISARM.  REPOSITIONED L-1 DOOR LOCK OUT CAM PER MM AND FUNCTIONAL CHECK OF ARM AND DISARM LEVER IS NORMAL ON NON ROUTINE 20100.
